Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2018 (2018), Article ID 2381483, 13 pages
https://doi.org/10.1155/2018/2381483
Research Article

The Impact of Price on the Profits of Fishermen Exploiting Tritrophic Prey-Predator Fish Populations

Analysis, Modeling and Simulation Laboratory, Hassan II University, Casablanca, Morocco

Correspondence should be addressed to Youssef El Foutayeni; moc.liamg@ineyatuof

Received 21 August 2017; Accepted 26 November 2017; Published 1 January 2018

Academic Editor: Abid A. Lashari

Copyright © 2018 Meriem Bentounsi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. Dawes and M. O. Souza, “A derivation of Holling's type I, II and III functional responses in predator-prey systems,” Journal of Theoretical Biology, vol. 327, pp. 11–22, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Y. Lu, K. A. Pawelek, and S. Liu, “A stage-structured predator-prey model with predation over juvenile prey,” Applied Mathematics and Computation, vol. 297, pp. 115–130, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Y. Qi and Y. Zhu, “The study of global stability of a diffusive Holling-Tanner predator-prey model,” Applied Mathematics Letters, vol. 57, pp. 132–138, 2016. View at Publisher · View at Google Scholar · View at Scopus
  4. W. Mbava, J. Y. Mugisha, and J. W. Gonsalves, “Prey, predator and super-predator model with disease in the super-predator,” Applied Mathematics and Computation, vol. 297, pp. 92–114, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. P. Santra, G. S. Mahapatra, and D. Pal, “Analysis of differential-algebraic prey-predator dynamical model with super predator harvesting on economic perspective,” International Journal of Dynamics and Control, vol. 4, no. 3, pp. 266–274, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. Ghorai and T. K. Kar, “Biological control of a predator-prey system through provision of a super predator,” Nonlinear Dynamics, vol. 74, no. 4, pp. 1029–1040, 2013. View at Publisher · View at Google Scholar · View at Scopus
  7. K. Chouayakh, C. EL Bekkali, Y. EL Foutayeni, M. Khaladi, and M. Rachik, “Maximization of the Fishermen's Profits Exploiting a Fish Population in Several Fishery Zones,” International Journal of Science and Research, pp. 2319–7064, 2013. View at Google Scholar
  8. R. P. Gupta and P. Chandra, “Dynamical properties of a prey-predator-scavenger model with quadratic harvesting,” Communications in Nonlinear Science and Numerical Simulation, vol. 49, pp. 202–214, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. K. G. Murty, “On the number of solutions to the complementarity problem and spanning properties of complementary cones,” Linear Algebra and its Applications, vol. 5, no. 1, pp. 65–108, 1972. View at Publisher · View at Google Scholar · View at Scopus
  10. R. W. Cottle, J.-S. Pang, and R. E. Stone, The Linear Complementarity Problem, Academic Press, Boston, Mass, USA, 1992. View at MathSciNet